Universidad Complutense de Madrid
E-Prints Complutense

On extreme values of orbit lengths in M/G/1 queues with constant retrial rate

Impacto

Downloads

Downloads per month over past year



Gómez-Corral, Antonio (2001) On extreme values of orbit lengths in M/G/1 queues with constant retrial rate. Or Spektrum, 23 (3). pp. 395-409. ISSN 0171-6468

[img] PDF
Restringido a Repository staff only

210kB

Official URL: http://www.springerlink.com/content/25y9xp7y2t1flkfv/fulltext.pdf


URLURL Type
http://www.springerlink.comPublisher


Abstract

In the design of waiting facilities for the units in a retrial queue, it is of interest to know probability distributions of extreme values of the orbit length. The purpose of this paper is to investigate the asymptotic behavior of the maximum orbit length in the M/G/1 queue with constant retrial rate. as the time interval increases. From the classical extreme value theory, we observe that, under standard linear normalizations, the maximum orbit length up to the nth time the positive recurrent queue becomes empty does not have a limit distribution. However, by allowing the parameters to vary with n, we prove the convergence of maximum orbit lengths to three possible limit distributions when the traffic intensity rho (n) approaches I from below and it approaches infinity.


Item Type:Article
Uncontrolled Keywords:Extreme values; queueing theory; limit theorems; repeated attempts
Subjects:Sciences > Mathematics > Stochastic processes
ID Code:15851
Deposited On:06 Jul 2012 11:25
Last Modified:26 Jun 2018 08:15

Origin of downloads

Repository Staff Only: item control page